So, I’ve been MIA (Missing In Action)…why?
I have been slowly weaning off my Lyrica (see posts below for previous updates) to see if we can find something else that will allow me to feel less pain but with less side effects.
And I have finally made it to Week 6…
No! I do not feel miraculously better – in fact, I feel horrible. I didn’t realise what the Lyrica had been protecting me from (although it didn’t feel like much at the time). Let’s work from the head down:
- No respite from the permanent headache
- Very lazy right eye
- Cheekbones growing out of my face
- (Even more) increased sound sensitivity
- Everything smells pungeant
- Sensitive teeth
- Itchy face
- Aching neck and shoulders
- Swollen-feeling wrists and hands (without swelling)
- Stomach cramps
- Acid reflux
- Diarrhea (whether I eat or not!)
- Taut calf muscles
- Swollen-feeling ankles and feet (without swelling)
- Inability to remain asleep
- No inner temperature control
Sounds like everybody else, right? But it seems that the Lyrica had reduced the impact of some of that. I just hadn’t realised how much. But the Lyrica also brought complete and utter fog.
And now I’m back at square 1; ready to start again, in a couple of weeks, to see if we can find a more effective medication regime, that will still allow me to think like a normal person!